# SDR ASAA2021021734164

- Difficulty date: February 17, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 50,954 hours, 15,430 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56053302
- Condition: Faulted
- Location: Right
- Part time: 28,223 hours, 8,578 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R IRS FAULT.  GROUNDED - YES.  AIR TURN BACK.  DIVERSION TIME 134 MINUTES - NO CURRENT FAULT OR INFLIGHT FAULT ON R-ADIRU BITE.  DFCS FFR SHOWS 6 FAULTS R-ADIRU 22-11423, 22-11006, 22-11423 ON CH-B.  MSG 22-11379, 22-11005 CH-A.  REMOVED & REPLACED R-ADIRU REF B737-800 AMM 34-21-01, INSTALLATION & LLM TEST PASS.
